# SDR FDEA202312261958

- Difficulty date: December 26, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 47,375 hours, 7,726 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 90570104
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AND LWR AFT CARGO FIRE LIGHT ILLUMINATED  DURING COCKPIT SETUP. MX WAS CALLED AND SYSTEM  CHECKED OK. BOTH LIGHTS AGAIN ILLUMINATED AFTER  CLOSING THE ENTRY DOORS PRIOR TO PUSH.       REMOVED AND REPLACED CARGO SMOKE DETECTION  CONTROLLER P/N 905701-04, S/N 0201, AS A  PRECAUTION, PER AMM ATA 26-16-12-4. OK FOR SERVICE.
